# SDR UPS00231324

- Difficulty date: January 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT FWD PAX DOOR INOP.  REMOVED AND REPLACED LIGHT BATTERY PACK AT FWD PAX DOOR IAW MM 33-50 -00, OPS CHECKS GOOD.
